Czechoslovak Mathematical Journal

Vol. 54, No. 1, 2004 · Contents

Ladislav Nebesky:
The directed geodetic structure of a strong digraph

Sobhy El-sayed Ibrahim:
The spectra of general differential operators in the direct sum spaces

Ignacio Villanueva:
Multilinear operators on $C(K,X)$ spaces

Piotr Kot:
Description of simple exceptional sets in the unit ball

C. Orhan, S. Yardimci:
Banach and statistical cores of bounded sequences

Andrzej Walendziak:
Relations between some dimensions of semimodular lattices

Zhiguo Luo, Jianhua Shen:
Oscillation and nonoscillation of neutral differential equations with positive and negative coefficients

S. Pehlivan, A. Guncan, M. A. Mamedov:
Statistical cluster points of sequences in finite dimensional spaces

Jan Kucera:
Reflexivity of inductive limits

Jozef Dzurina:
Oscillation theorems for neutral differential equations of higher order

C. Jayaram:
Almost $\pi$-lattices

Krzysztof Cieplinski:
The structure of disjoint iteration groups on the circle

Andrzej Walendziak:
Subalgebras and homomorphic images of algebras having the CEP and the WCIP

Kun Soo Chang, Dong Hyun Cho, Il Yoo:
Evaluation formulas for a conditional Feynman integral over Wiener paths in abstract Wiener space

G. Di Maio, E. Meccariello, S. Naimpally:
Normal Vietoris implies compactness: a short proof

LeRoy B. Beasley, Young-Bae Jun, Seok-Zun Song:
Zero-term ranks of real matrices and their preservers

Antonio Di Nola, Anatolij Dvurecenskij:
$MV$-test spaces versus $MV$-algebras

J. Rataj:
On set covariance and three-point test sets

H. P. A. Kunzi, S. Romaguera, M. A. Sanchez-Granero:
On uniformly locally compact quasi-uniform hyperspaces

J. Jezek:
A note on idempotent modifications of groups

J. Jezek:
One-element extensions in the variety generated by tournaments

K. P. Shum, X. M. Ren:
On super hamiltonian semigroups

R. Sahin, O. Bizim, I. N. Cangul:
Commutator subgroups of the extended Hecke groups $\bar{H}(\lambda_q)$

B. Yousefi:
Strictly cyclic algebra of operators acting on Banach spaces $H^p(\beta)$

S. Parameshwara Bhatta, H. Shashirekha:
Some characterizations of completeness for trellises in terms of joins of cycles

[Contents of Czechoslovak Mathematical Journal]